# SDR DALA2018052303520

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1360-1380 STR 26-27 L, INTERCOSTAL UPPER ATTACH ANGLE CORRODED. RECEIVED AND VERIFIED MATERIAL AS P/N BAC1490-2828-7075-T6. IAW DWG 146N5410 REV A AND 146N5448 REV A. TREATED IAW AMM 51-21-04-110-801, INSTALLED IAW SRM 51-40-02.
